It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-12-2003, 06:30 PM   #1
Junior Member
 
Join Date: Mar 2003
Location: australia
Posts: 36
kristinabutterfly HB User
Post retin a micro help

i used retin a micro last night for the first time. it looked very matte and silky and smooth for the first couple of hours, but then my skin started looking greasy and shiny and it felt gross too. is that normal? i thought it was supposed to be very drying, so i was surprised when it started looking the way it did. please help!

 
Old 03-16-2003, 11:54 PM   #2
Junior Member
 
Join Date: Mar 2003
Location: australia
Posts: 36
kristinabutterfly HB User
Post

bump

 
Sponsors Lightbulb
   
Old 03-16-2003, 11:59 PM   #3
Junior Member
 
Join Date: Aug 2002
Location: vancouver
Posts: 29
acne_sucks HB User
Post

i been using retin-a mirco for 3 months .
first week i had sooooo many pimples, my skin was peeling, red, and was shiny.
but in my 4th week i started to clear up .
and now my i have about 2-3 pimples but it still is red and shiny

 
Old 03-17-2003, 03:44 PM   #4
Junior Member
 
Join Date: Mar 2003
Location: australia
Posts: 36
kristinabutterfly HB User
Post

thanks for your reply! would you say that you are happier with your skin now you are using the retin a micro? has it made you feel better about your skin now?
thanks!

 
Old 03-17-2003, 03:49 PM   #5
Member
 
Join Date: Feb 2002
Location: Misplaced Heart, USA
Posts: 64
Mr. Right HB User
Post

Yes, the shiney/greasy look is normal. Your skin gets dry as the treatment is continued. but, it won't be dry when you put the retin-a on, usually after you have washed your face in the morning will you have the dryness.

I used to not like retin-a, but it's made my skin feel soft and look much healthier.

 
Old 03-17-2003, 04:16 PM   #6
Junior Member
 
Join Date: Aug 2002
Location: vancouver
Posts: 29
acne_sucks HB User
Post

yes i would say im happier using retin-a
it makes my skin smoother and softer
i just hate the shiny skin it gives me

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a Experts, Please Help Me! salty Beauty & Cosmetics 14 02-19-2009 01:34 PM
Retin a micro and irritation cowriles Acne 2 03-18-2006 02:11 PM
differin vs retin a micro vs tazorac wheatthin Acne 6 03-09-2006 12:04 PM
I've Had It With Retin-a-micro Divation Acne 11 09-03-2005 10:01 AM
Ugh...I might just start using Retin-A Micro again... xghostsniperx Acne 7 11-28-2004 08:01 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!